# SDR AU971398

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- Engine: Lyc TVO435D1B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Cooling Fan
- Part number: 47661297
- Condition: Corroded
- Location: Rotorcraft
- Component: Bell, 47
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COOLING FAN CORRODED. TWO ADJACENT BLADES BROKEN OFF. BROKEN BLADES CUT THROUGH THE VOLTAGE REGULATOR COVER AND IMPACTED THE REGULATOR COOLING FINS. THEY THEN TRAVELLED DOWNWARDS, DAMAGING THE FUEL GAUGE LINE BEFORE COMING TO REST ON THE TAIL ROTOR CONTROL CABLES.
